# SDR 2002F00104

- Difficulty date: January 14, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING SEAT 27ABC INOPERATIVE.  INVESTIGATION REVEALED WIRES BROKEN AND BURNED AT PLUG.  REPLACED WIRING HARNESS.  (M)
